I'm 23 years old, and was diagnosed with Klinefelter's Syndrome. Instead of having the normal XY Chromosome, I have XXY. Anyway, my doctor started me on testosterone cypionate every two weeks, 200 MG. I started doing some research after I started getting symptoms of high estrogen. Such as water retention on foot, nipple sensitivity, aches & pains, headaches.
I called my doctor and he said "You might have a blood-clot, go to the ER".. I went to the ER, and they told me it was water retention, so I called my endo back & he said "well, wait a couple of days & it will go away"
So, what am I supposed to do? Just deal with water retention every time I get a shot.
Just to backtrack. I have been on test for two weeks and three days. My first injection a day later I had water retention, I called him and he said it will go away(The symptoms went away after seven days) After second injection, I call him & he said "Oh, it may be a blod clot"
I called back and asked him if he thinks it's "estrogen" he said "No"...So, WTF, think I need a new doctor. He doesn't seem to think my symptoms are estrogen related..and, the nurse said they never have problems with people having estrogen symptoms.